# SDR IPXA2025092972747

- Difficulty date: September 22, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A57242409200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER SURFACE, ACCESS PANEL 575DB, CUT-OUT HAS A CRACK.  .ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-95281-REQ1 REV. 2 AND VT-MAE EA 300-5751-27-A4155
